# SDR IPXA11567286

- Difficulty date: May 16, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 19,215 hours, 12,559 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 700 S22-23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CK FWD CARGO COMP FRAME DENTED AND CRACKED AT BS 700, BETWEEN S22R AND S23R.  REPAIRED FWD CARGO COMP FRAME STA 700 BETWEEN S-22R AND S-23R IAW SRM 53-00-07-2R-5 AND EA 110541.
